# SDR AU001078

- Difficulty date: November 10, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040150
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 9,113 cycles
- Component: M/R Gearbox, Bell, 206B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION LOWER CASE CONTAINED NUMEROUS CRACKS AND WAS LEAKING IN AREA BELOW MOUNT FOR PIN ASSEMBLY PN 206-031-633-101.  (X)
